| Model Number |
VICTORY LX SPORT (S710LXW) |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
01/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges consumer alleges he was going around a bank and attempting to power the unit off but to no avail the scooter would allegedly continue running.He alleges that the throttle was not depressed and the key was removed but the scooter would keep continuing to roll at full speed.He circled his bank multiple times before allegedly hitting a curb, jumped it, and slammed into the wall of the bank.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Additional Manufacturer Narrative
The alleged condition (unintended motion) could not be duplicated.